Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 1, Pages 85–94 (Mi izv3255)  

This article is cited in 2 scientific papers (total in 2 papers)

On some methods of summation of Fourier series

A. F. Timan


Full text: PDF file (792 kB)

Bibliographic databases:
Received: 05.01.1948

Citation: A. F. Timan, “On some methods of summation of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 14:1 (1950), 85–94

Citation in format AMSBIB
\Bibitem{Tim50}
\by A.~F.~Timan
\paper On some methods of summation of Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 1
\pages 85--94
\mathnet{http://mi.mathnet.ru/izv3255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=33366}
\zmath{https://zbmath.org/?q=an:0034.04502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3255
  • http://mi.mathnet.ru/eng/izv/v14/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Fomin, “On linear methods for the summability of Fourier series that are similar to the Bernshtein–Rogosinski method”, Math. USSR-Izv., 1:2 (1967), 319–333  mathnet  crossref  mathscinet  zmath
    2. A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian, “Some linear summation methods for Fourier series”, Sb. Math., 189:5 (1998), 771–795  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:240
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021